Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sciatica since years, aggravates during October, subsides with ayurvedic treatment and yoga. Permanent cure?

Sir , I am having sciatica for the last 4 years. Usually I may get the pain & low back ache on Oct-Nov months. I used to take an Ayurvedic treatment for one month. After that my health will become normal and I can perform all activities. I used to do Yoga , but stops for one month every year for treatment. My problem is every Oct I feel sciatica and associated complaints. I want to be free from this complaint permanently. How could be possible and what should I have to do? My age is 38yrs, I am mother of 8yr old boy.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are due to a nerve root compression at the level of spinal cord. Back strengthening exercises will be helpful in decreasing the attacks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor